# SDR MWEA95270

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Fwd Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, FWD GALLEY DOOR EVACUATION SLIDE CAME OFF ITS MOUNT.  MAINTENANCE REINSTALLED GALLEY DOOR EVACUATION SLIDE.  RETURNED A/C TO SERVICE.
